# SDR 07FDEA04713

- Difficulty date: November 2, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: R53810537204
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR IAW DRAWING R538-10537 (DR280) FOUR WRONG SPOTFACING WERE   PERFORMED ON REPAIR STRAP.  REPAIR PERFORMED BY INSTALLING TAPERED WASHER AND SPACER R538-10621 IAW EA 6-5315-114912 AND RAS/054790/009/2007 ISS A.
